Open Access
November 2013 The existence of embedded minimal hypersurfaces
Camillo De Lellis, Dominik Tasnady
J. Differential Geom. 95(3): 355-388 (November 2013). DOI: 10.4310/jdg/1381931732


We give a shorter proof of the existence of nontrivial closed minimal hypersurfaces in closed smooth $(n + 1)$-dimensional Riemannian manifolds, a theorem proved first by Pitts for $2 \leq n \leq 5$ and extended later by Schoen and Simon to any $n$.


Download Citation

Camillo De Lellis. Dominik Tasnady. "The existence of embedded minimal hypersurfaces." J. Differential Geom. 95 (3) 355 - 388, November 2013.


Published: November 2013
First available in Project Euclid: 16 October 2013

zbMATH: 1284.53057
MathSciNet: MR3128988
Digital Object Identifier: 10.4310/jdg/1381931732

Rights: Copyright © 2013 Lehigh University

Vol.95 • No. 3 • November 2013
Back to Top